# SDR WX0A2015021672412

- Difficulty date: February 9, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT LAVATORY SMOKE DETECTOR LIGHT IS ILLUMINATED.  ALARM SOUNDED & THEN STOPPED WITHIN MINUTES.  CLOSED LAVATORY IAW QRH 26.9 & RT SIDE AFT LAVATORY SMOKE DETECTOR.  OPERATIONS CHECKED NORMAL IAW 26-14-00.
